Metrics

From
New Approach for Numerical Solution of Poisson’s Equation by Cubic Spline by M. Yousefi, J. Rashidinia, M. Yousefi, N.S BahrololoumiMofrad and Mehdi Moudi Journal of Mathematical Sciences and Applications. 2014, 2(3), 39-42 doi:10.12691/jmsa-2-3-3
Views
29922
Html 29114
Abstract 808
01 January 2015 (publication date) through 02 March 2024 *
30.32 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 15007
PDF9072
Epub1555
XML1715
PPT991
Figures370
Tables1304
Export: 4437
RIS1376
BibTex1677
Endnote1384
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com